Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2015 (2015), Article ID 350532, 3 pages
Case Report

Diffuse Alveolar Hemorrhage Associated with Warfarin Therapy

1Nephrology Department, Osmaniye State Hospital, Turkey
2Cardiology Department, Osmaniye State Hospital, Turkey
3Infectious Diseases Department, Osmaniye State Hospital, Turkey

Received 13 February 2015; Revised 18 June 2015; Accepted 21 June 2015

Academic Editor: W. Zidek

Copyright © 2015 Bülent Kaya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Diffuse alveolar hemorrhage (DAH) is a life-threatening clinical pathologic syndrome caused by a variety of diseases. We report a case of DAH related to therapy of warfarin use. In this case report, we present the diffuse alveolar hemorrhage case as a rare and life-threatening complication of warfarin.